# SDR SWAA2023010982588

- Difficulty date: December 16, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; L/H TRANSITION ANGLE FROM STA. 727 THRU 847; REQUIRES REPLACEMENT DUE TO NUMEROUS CORROSION NON-ROUTINES AFT CARGO L/H TRANSITION ANGLE FROM STA. 727 THRU 847 REQUIRES REPLACEMENT DUE TO NUMEROUS CORROSION NON-ROUTINES<[01] REMOVED L/H TRANSITION ANGLE FROM STA. 727 THRU 847 FOR REPLACEMENT PER SRM 51-40-02;[02] FABBED ; LOCATED AND DRILLED L/H TRANSITION ANGLE FROM STA. 727 THRU 847 INCORPORATING TWO REPAIR SPLICES PER SRM 53-00-53-2R-5;[03] RII: INSPECTION COMPLETE ON CORRECTION ACTION #2 FOR 'FABBED ; LOCATED AND DRILLED L/H TRANSITION ANGLE FROM STA. 727 THRU 847 INCORPORATING TWO REPAIR SPLICES PER SRM 53-00-53-2R-5' INSPECTION OK TO ALODINE REPAIR PARTS AT THIS TIME.;[13] INSTALLED L/H TRANSITION ANGLE AND REPAIR PARTS STA 727 -847 PER SRM 53-00-53-2R-5.;[14] ADDED TOOL;[15] RII - INSPECTION COMPLETE ON CORRECTIVE ACTION #13 FOR: INSTALLED L/H TRANSITION ANGLE AND REPAIR PARTS STA 727 -847 PER SRM 53-00-53-2R-5.
